RUS  ENG
Full version
JOURNALS // Zapiski Nauchnykh Seminarov POMI // Archive

Zap. Nauchn. Sem. POMI, 2017 Volume 463, Pages 269–276 (Mi znsl6517)

A generalization of the theorem on forming a matroid from parts

N. A. Lebedinskayaa, D. M. Lebedinskiia, A. A. Smirnovb

a St. Petersburg State University, St. Petersburg, Russia
b Mozhaiskiy Space Military Academy, St. Petersburg, Russia

Abstract: A generalization of the theorem on forming a matroid from parts is proved, i.e., given a finite set subdivided into some blocks, each of which is supplied with a matroid structure, and assuming that the ranks of every union of certain blocks are prescribed in such a way that the conditions on the rank function of a matroid are fulfilled, one can extend the rank function to all the subsets of the original set in such a way that the latter becomes a matroid.

Key words and phrases: direct sum, subspace, matroid.

UDC: 519.112.1

Received: 11.10.2017


 English version:
Journal of Mathematical Sciences (New York), 2018, 232:6, 921–925

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025